Translator Disclaimer
August 2017 Large time asymptotics for the parabolic Anderson model driven by spatially correlated noise
Jingyu Huang, Khoa Lê, David Nualart
Ann. Inst. H. Poincaré Probab. Statist. 53(3): 1305-1340 (August 2017). DOI: 10.1214/16-AIHP756

Abstract

In this paper we study the linear stochastic heat equation, also known as parabolic Anderson model, in multidimension driven by a Gaussian noise which is white in time and it has a correlated spatial covariance. Examples of such covariance include the Riesz kernel in any dimension and the covariance of the fractional Brownian motion with Hurst parameter $H\in(\frac{1}{4},\frac{1}{2}]$ in dimension one. First we establish the existence of a unique mild solution and we derive a Feynman–Kac formula for its moments using a family of independent Brownian bridges and assuming a general integrability condition on the initial data. In the second part of the paper we compute Lyapunov exponents, lower and upper exponential growth indices in terms of a variational quantity. The last part of the paper is devoted to study the phase transition property of the Anderson model.

Dans cet article nous étudions l’équation de la chaleur linéaire stochastique multidimensionnelle, connue aussi comme model d’Anderson parabolique, perturbée par un bruit gaussien qui est blanc en temps et qui a une covariance corrélée en espace. Le noyau de Riesz en dimension quelconque et la covariance du mouvement Brownien fractionnaire avec paramètre de Hurst $H\in(\frac{1}{4},\frac{1}{2}]$ en une dimension, sont des examples d’une telle covariance. D’abord, on établit l’existence d’une solution d’evolution unique et on obtient une formule de Feynman–Kac pour les moments de la solution, en utilisant une famille de ponts browniens indépendants et en supposant une condition générale d’intégrabilité sur la condition initiale. Dans la deuxième partie du travail nous calculons les exposants de Lyapunov et les exposants supérieur et inférieur de croissance exponentielle en fonction d’une quantité variationnelle. La dernière partie du travail est consacré à l’etude de la transition de phase pour le model d’Anderson.

Citation

Download Citation

Jingyu Huang. Khoa Lê. David Nualart. "Large time asymptotics for the parabolic Anderson model driven by spatially correlated noise." Ann. Inst. H. Poincaré Probab. Statist. 53 (3) 1305 - 1340, August 2017. https://doi.org/10.1214/16-AIHP756

Information

Received: 9 September 2015; Revised: 11 March 2016; Accepted: 30 March 2016; Published: August 2017
First available in Project Euclid: 21 July 2017

zbMATH: 1372.60092
MathSciNet: MR3689969
Digital Object Identifier: 10.1214/16-AIHP756

Subjects:
Primary: 60F10, 60G15, 60H07, 60H15, 65C30

Rights: Copyright © 2017 Institut Henri Poincaré

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.53 • No. 3 • August 2017
Back to Top